# SDR AALA202208167989

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,438 hours, 35,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: D5211086920300
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR COVER PLATE HAS CRACK .300 INCHES FROM UPPER AFT EDGE. ** HOLD **
